Home About us Editorial board Search Browse articles Submit article Instructions Contacts Login
Users Online: 7045
Home Print this page Email this page

 

  Article Access Statistics

Year : 2019 | Volume:  8 | Issue Number:  1 | Page:  222-222

ORIGINAL ARTICLE

Obesity and its association with chronic periodontitis: A cross-sectional study
Hegde Shashikanth, Chatterjee Elashri, Rajesh K S, Arun Kumar M S

Number of times this article was viewed 1604
Number of times this article has been printed  from the site 58
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal